# SDR COM60498

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 2760 · Drag Control System
- Part: Control Assy
- Part number: 54C54677E01
- Condition: Defective
- Location: Spoiler
- Part time: 2,399 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD GROUND SPOILERS CAUTION MESSAGE ON EICAS.  REPLACED THE SPOILER MANIFOLD CONTROL ASSY.
